# SDR UALA2008112406615

- Difficulty date: November 19, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 50,832 hours, 7,731 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STATUS MSG BATTERY CHARGER MAIN.  REPLACED MAIN BATTERY CHARGER AND BATTERY, NO HELP.  SWAPPED APU BATTERY WITH MAIN BATTERY AND CHECKS OKAY.
